# SDR MALA040533

- Difficulty date: August 13, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N421XJ
- Make and model: Saab 340B
- Aircraft serial: 340B421
- Aircraft time: 17,292 hours, 18,911 cycles
- Engine: Ge CT79B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 83465
- Condition: Malfunctioned
- Location: Eng Oil Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED AFTER TAKEOFF DUE TO THE RT OIL PRESSURE LIGHT ON THE CWP ILLUMINATING.  MAINTENANCE REMOVED AND REPLACED RT ENG PSI S/W PN 8346-5 AS IAW AMM 72-00-00 RNA AC FOR 10 MIN, OPS CHECKS GOOD.
